WOBURN, Mass. (AP) _ Parents and friends prayed Sunday at church services for the 14 teen-agers who overdosed on a muscle relaxant at a youth dance.

``They are nice kids, that's the whole thing. It very easily could have been my daughter,'' said Debra Schindler, outside services at the United Methodist Church in this city nine miles northwest of Boston.

The drug, Baclofen, was taken from a mail-order shipment sent to an unidentified man who said he never got the medication, Middlesex District Attorney Tom Reilly said. The man is not related to any of the teens, he said. The drug is used to treat cerebral palsy and multiple sclerosis.

Police are looking for a second bottle of pills containing the antibiotic Hiprex, which was part of the shipment, Reilly said.

It was not immediately clear what problems the antibiotic could cause or if any of the children took that medication.

Two of the eight teens still hospitalized remained in critical condition Sunday. All of the victims should recover fully, hospital officials said.

Sunday's services came two days after 14 teens were felled by overdoses of the prescription muscle relaxant Baclofen at a Boys and Girls Club-sponsored dance.

Most of the girls were celebrating their selection as school cheerleaders, and the teens gobbled as many as 35 pills before they started ``dropping like flies,'' as an emergency medical technician put it.

Baclofen, which often is used to treat cerebral palsy and multiple sclerosis, was brought to the dance by a girl who also was felled by an overdose. Authorities are not identifying her.

While some Woburn middle school students are aware of drug use at their schools, they say the teen-agers who overdosed were not part of that crowd.

``They were, like, wicked good students in school,'' said James Caterino, 14, who left the dance before the teen-agers began falling ill. Some students speculated that peer pressure made the teens take the pills.

``I think this was an aberration. The facts are that there are bad things available to our kids,'' said Jan Fuller, a parent and church leader. ``I think things like this can happen anywhere _ they're just children.''